# SDR AWXA0001193

- Difficulty date: January 3, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 25,070 hours, 32,666 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378351
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STABILIZER L/E AT L/E STA 233.59 HAS DENT OUT OF LIMITS. REMOVED FASTENERS AND RIB AND CUT OUT DMG IAW SRM 55-10-01; HFEC INSPEC IAW B737 NTM PT.6 51-00-00 FIG 23 - NO CRACKS NOTED; FABED DOUBLER AND FILLER IAW 55-10-01; FABED REPLACEMENT RIB IAW 55-10-01; INSTALLED PARTS IAW SRM 55-10-01 FIG 203.
